# SDR AALA202107265526

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 87,157 hours, 10,726 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2F-1L DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR 2F-1L PER AMM 25-40-00.
